# SDR DHL2007793024

- Difficulty date: December 1, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME AT STATION 1110 UPPER FLANGE IS DENTED BETWEEN STRINGER 27R AND 26R.  CUT OUT DAMAGE AREA AT AFT CARGO COMPARTMENT FS 1110 UPPER FLANGE IAW SRM 51-40-3 FIGURE 1.  FABRICATED REPAIR IAW SRM 51-40-3 FIGURE 1 AND 53-10-2 FIGURE 5.  HEAT TREATED PART IAW NR FAS0115 REV 11.  TREATED AND PRIMED PART IAW SRM 51-10-2.  INSTALLED REPAIR AT FS 1110 BETWEEN STRINGER 27R TO 26R IAW SRM 51-30-2.
